# SDR SIMA200722717

- Difficulty date: August 13, 2007
- Submitted: August 15, 2007
- Operation: Air carrier
- Aircraft: N298AE
- Make and model: Saab 340B
- Aircraft serial: 340B298
- Aircraft time: 20,649 hours, 21,122 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Angle
- Part number: 7255110009
- Condition: Cracked
- Location: Zone 300
- Part time: 20,649 hours, 21,122 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER FORWARD SPAR TO LEADING EDGE NOSE RIB ATTACHMENT ANGLE CRACKED.  REPAIRED ANGLE IAW SAAB REPAIR STATEMENT 340 SDS 012809, DATED AUG 13, 2007.  AIRCRAFT RETURNED TO SERVICE.
